This has been a terrible week. I work as an educational assistant in a high school of about 1500 students. I have had such a difficultbtime doing my job since beginning my life with TN, Carabamazaoine and pain. This week was really bad for me. I had so much pain and. My mental dullness was at an all time high too. I have felt like I was going insane. I hardly know how to assess the pain. Is it a tooth infection, swollen glands, was I punched in my jaw at night or is it TN? Please excuse the sarcasm but I am so frustrated. Thanks for listening my friends. I really appreciate being able to vent in this safe environment. Here’s to many pain free days down the road.
It sounds all so familiar. Thank God my husband makes enough to support us (without some of the frills). We decided this week I should quit work, try for disability and save my energy for home and family. We shall see how I cope with being at home all of the time! I really enjoyed my job before TN.
(((( Patty ))))),
Sorry to hear about your week, you and I could share a padded room together! ; )
Somedays it IS hard to assess our pain, we 2nd guess.
I just wrote in another thread how I went to the dentist yesterday to check, just to be sure if it really was my TN and not a tooth issue. Sigh…
It’s not easy, is it?
Try not to be to hard on yourself, know your not alone, hope this coming week is better!
Sending you positive vibes, (( hugs )) Mimi
I am so thankful for your understanding. I am so sorry that this understanding has come from sharing common experiences though. I tried to join our staff this week for a gangnam style dance for the school talent show. Ater the first rehersal I quickly realized that I would not be able to do this. My concentration and rhythem made it impossible. Yet another invasion into my life. I have always danced and have been good at it. This week we continue slugging our way thru chemistry. Ions, cations and balancing equations. I will have to fake it or confess. Insert sad face here.
What I did in your case was have my dr. call me in some lidocaine patches and cream---I used the cream when out and used the patches at home mostly..... then I was able to lower my meds a bit and get some IQ points back.
I also asked my neuro for Ritalin - just for a months worth or two - then I used them on days I reeeallly had to concentrate and have energy --he said many of his epileptic patients on these meds use ritalin to keep moving forward and get out of the fog.
- keep postng! : )